# SDR O2GA2016062180101

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 2,522 hours, 1,979 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,522 hours, 1,979 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 18865127
- Condition: Defective
- Location: Rt Engine
- Part time: 601 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, B, A

## Discrepancy

AT CRUISE ALTITUDE RIGHT ENGINE ROLLED BACK FOLLOWED BY ENGINE VIBRATION AND ENGINE GENERATOR OFF LINE. DECLARED AN EMERGENCY AND DIVERTED TO KDOV. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT ENGINE STARTER GENERATOR AND FUEL CONTROL UNIT. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE. STARTER GENERATOR PN OFF 23085-001, S/N OFF P2574
